RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 50, Issue 5  


A finitely generated complete group
V. S. Guba
883
Newton polyhedra and an algorithm for computing Hodge–Deligne numbers
V. I. Danilov, A. G. Khovanskii
925
The Hasse norm principle for algebraic number fields
Yu. A. Drakokhrust, V. P. Platonov
946
Ground states in a model of Frenkel–Kontorova type
A. Ya. Zaslavskii
969
Exact and asymptotic solutions of systems with turning points
V. V. Kucherenko, Yu. V. Osipov
1000
An estimate of the number of terms in Waring's problem for polynomials of general form
D. A. Mit'kin
1015
On an integral transform of complex analytic functions
B. Yu. Sternin, V. E. Shatalov
1054
The action of a group on a graph
V. I. Trofimov
1077
Minimal geodesics of a torus with a hole
H. Zieschang
1097
The complexity of the decision problem for the first order theory of algebraically closed fields
D. Yu. Grigor'ev
1106
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019